Examples of K-unstable Fano manifolds
Annales de l'Institut Fourier, Volume 72 (2022) no. 5, pp. 2079-2108.

We examine various examples of horosymmetric manifolds which exhibit interesting properties with respect to canonical metrics. In particular, we determine when the blow-up of a quadric along a linear subquadric admits Kähler–Einstein metrics, providing infinitely many examples of manifolds with no Kähler–Ricci solitons that are not K-semistable. Using a different construction, we provide an infinite family of Fano manifolds with no Kähler–Einstein metrics but which admit coupled Kähler–Einstein metrics. Finally, we elaborate on the relationship between Kähler–Ricci solitons and the more general concept of multiplier Hermitian structures and illustrate this with examples related to the two previous families.

Nous considérons différents exemples de variétés horosymétriques qui possèdent des propriétés intéressantes pour l’étude de métriques canoniques. En particulier, nous déterminons quand l’éclatement d’une quadrique le long d’une sous-quadrique linéaire admet une métrique de Kähler–Einstein, ce qui fournit une infinité d’exemples de variétés de Fano lisses sans solitons de Kähler–Ricci et qui ne sont pas K-semistables. Au moyen d’une construction différente, nous construisons une famille infinie de variétés de Fano sans métriques de Kähler–Einstein qui admettent des métriques de Kähler–Einstein couplées. Enfin, nous mentionnons un lien possible entre solitons de Kähler–Ricci et des familles plus générales de structures multiplicative hermitiennes, et illustrons ce phénomène avec des exemples liés aux familles précédentes.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3505
Classification: 14M27,  32Q20
Keywords: K-stability, Fano manifold, Kähler–Einstein metrics, Mabuchi soliton, horosymmetric varieties
Delcroix, Thibaut 1

1 Univ Montpellier, CNRS, Montpellier (France)
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AIF_2022__72_5_2079_0,
     author = {Delcroix, Thibaut},
     title = {Examples of {K-unstable} {Fano} manifolds},
     journal = {Annales de l'Institut Fourier},
     pages = {2079--2108},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {72},
     number = {5},
     year = {2022},
     doi = {10.5802/aif.3505},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3505/}
}
TY  - JOUR
AU  - Delcroix, Thibaut
TI  - Examples of K-unstable Fano manifolds
JO  - Annales de l'Institut Fourier
PY  - 2022
DA  - 2022///
SP  - 2079
EP  - 2108
VL  - 72
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3505/
UR  - https://doi.org/10.5802/aif.3505
DO  - 10.5802/aif.3505
LA  - en
ID  - AIF_2022__72_5_2079_0
ER  - 
%0 Journal Article
%A Delcroix, Thibaut
%T Examples of K-unstable Fano manifolds
%J Annales de l'Institut Fourier
%D 2022
%P 2079-2108
%V 72
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3505
%R 10.5802/aif.3505
%G en
%F AIF_2022__72_5_2079_0
Delcroix, Thibaut. Examples of K-unstable Fano manifolds. Annales de l'Institut Fourier, Volume 72 (2022) no. 5, pp. 2079-2108. doi : 10.5802/aif.3505. https://aif.centre-mersenne.org/articles/10.5802/aif.3505/

[1] Blanchard, A. Sur les variétés analytiques complexes, Ann. Sci. École Norm. Sup. (3), Volume 73 (1956), pp. 157-202 | DOI | Numdam | MR | Zbl

[2] Brion, M. Groupe de Picard et nombres caractéristiques des variétés sphériques, Duke Math. J., Volume 58 (1989) no. 2, pp. 397-424 | DOI | MR | Zbl

[3] Brion, M.; Samuel, P.; Uma, V. Lectures on the structure of algebraic groups and geometric applications, CMI Lecture Series in Mathematics, 1, Hindustan Book Agency, New Delhi; Chennai Mathematical Institute (CMI), Chennai, 2013, viii+120 pages | DOI | MR | Zbl

[4] Delcroix, Thibaut Métriques de Kähler–Einstein sur les compactifications de groupes, Theses, Université Grenoble Alpes (2015)

[5] Delcroix, Thibaut Kähler–Einstein metrics on group compactifications, Geom. Funct. Anal., Volume 27 (2017) no. 1, pp. 78-129 | DOI | MR | Zbl

[6] Delcroix, Thibaut K-stability of Fano spherical varieties, Ann. Sci. Éc. Norm. Supér. (4), Volume 53 (2020) no. 3, pp. 615-662 | DOI | MR | Zbl

[7] Delcroix, Thibaut Kähler geometry of horosymmetric varieties, and application to Mabuchi’s K-energy functional, J. Reine Angew. Math., Volume 763 (2020), pp. 129-199 | DOI | MR | Zbl

[8] Delcroix, Thibaut; Hultgren, Jakob Coupled complex Monge–Ampère equations on Fano horosymmetric manifolds, J. Math. Pures Appl. (9), Volume 153 (2021), pp. 281-315 | DOI | MR | Zbl

[9] Fujita, Kento Examples of K-unstable Fano manifolds with the Picard number 1, Proc. Edinb. Math. Soc. (2), Volume 60 (2017) no. 4, pp. 881-891 | DOI | MR | Zbl

[10] Futaki, Akito An obstruction to the existence of Einstein Kähler metrics, Invent. Math., Volume 73 (1983) no. 3, pp. 437-443 | DOI | MR | Zbl

[11] Hultgren, Jakob Coupled Kähler–Ricci solitons on toric Fano manifolds, Anal. PDE, Volume 12 (2019) no. 8, pp. 2067-2094 | DOI | MR | Zbl

[12] Hultgren, Jakob; Witt Nyström, David Coupled Kähler–Einstein metrics, Int. Math. Res. Not., Volume 2019 (2018) no. 21, pp. 6765-6796 | DOI | Zbl

[13] Li, Yan; Tian, Gang; Zhu, Xiaohua Singular limits of Kähler–Ricci flow on Fano G-manifolds (https://arxiv.org/abs/1807.09167)

[14] Mabuchi, Toshiki Multiplier Hermitian structures on Kähler manifolds, Nagoya Math. J., Volume 170 (2003), pp. 73-115 | DOI | MR | Zbl

[15] Matsushima, Y. Sur la structure du groupe d’homéomorphismes analytiques d’une certaine variété kählérienne, Nagoya Math. J., Volume 11 (1957), pp. 145-150 | DOI | MR | Zbl

[16] Pasquier, Boris Variétés horosphériques de Fano, Bull. Soc. Math. France, Volume 136 (2008) no. 2, pp. 195-225 | DOI | Numdam | MR | Zbl

[17] Podestà, Fabio; Spiro, Andrea Kähler–Ricci solitons on homogeneous toric bundles, J. Reine Angew. Math., Volume 642 (2010), pp. 109-127 | DOI | MR | Zbl

[18] Wang, Xu-Jia; Zhu, Xiaohua Kähler–Ricci solitons on toric manifolds with positive first Chern class, Adv. Math., Volume 188 (2004) no. 1, pp. 87-103 | DOI | MR | Zbl

Cited by Sources: